Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Food poisoning after eating a burger, taken water for dehydration. What else can be taken to feel better?

Hi, A friend has what I would belive to be food poisoning . They ate a burger yesterday around 8pm & at around 4am they were up being sick & have been being sick since then this afternoon. I have given them water & a sports enegry drink to replace the lost fluids, Is there anything else that I can gove them to make them feel better as their head is very hot..
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Oct 2013
Hello dear
thanks for your query at HCM.
1 You can take as much as water you can .
2 Mix ORS sachet in water and drink after every every vomit or diarrhea.
3 take regular soft diet
4 avoid spicy food
5 take sporlac or econorm sachet one sachet twice daily
these will improve your condition.
If not decreasing consult doctor.
Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor